EconPapers    
Economics at your fingertips  
 

Exact Solutions of the Space‐Time Fractional Bidirectional Wave Equations Using the (G′/G)‐Expansion Method

Wei Li, Huizhang Yang and Bin He

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Based on Jumarie’s modified Riemann‐Liouville derivative, the fractional complex transformation is used to transform fractional differential equations to ordinary differential equations. Exact solutions including the hyperbolic functions, the trigonometric functions, and the rational functions for the space‐time fractional bidirectional wave equations are obtained using the (G′/G)‐expansion method. The method provides a promising tool for solving nonlinear fractional differential equations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/153706

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:153706

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:153706